Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well I've finished my course of accutane (yah), but have been left with red marks on my cheeks. I was hoping they would have disappeared by now, as I've had no active acne for about three months. I'm going to the Gold Coast next week and was hoping the marks were gone so I didn't have to wear make-up. I hate these marks and they make me feel so hideous sometimes. Any way I know it take months to heal, but are there any products which can fade the red marks? Also can you ever completely get rid of them?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×